# SDR UPS05445131

- Difficulty date: July 23, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lhw
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING UPPER WING SKIN L/E RABBIT AREA 2 PLACES BULGED UP AT WS 1470-1515 AFT OF NR 1 VC FLAP AREA.  CORROSION THROUGH WHOLE THICKNESS AREA 7.3" X 4.3".  LEFT WING UPPER WING SKIN REPAIRED AS PER HX RS R57-25-35357 & UPS ENGINEERING FILE 747-57-20080.
